Alert archive / Montana / Red Flag Warnings in 2011

Red Flag Warning 13, NWS Glasgow, MT

November 3, 20115 counties in Montana

NWS Glasgow, MT issued this red flag warning at Nov 3, 2011, 3:23 AM MDT for 5 counties in Montana. It took effect at Nov 3, 2011, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 3, 2011, 3:23 AM MDT (09:23 UTC)
In effect from
Nov 3, 2011, 12:00 PM MDT
Expired
Nov 3, 2011, 5:43 PM MDT
In force
6 hr
Issued by
NWS Glasgow, MT

Counties Dawson County, MT, McCone County, MT, Prairie County, MT, Richland County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 159 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2011-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2011-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3422 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WWUS85 KGGW 030923
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
323 AM MDT THU NOV 3 2011

...GUSTY WINDS AND LOW HUMIDITY TO IMPACT ZONE 122 MAINLY SOUTH AND EAST
OF THE YELLOWSTONE RIVER ON THURSDAY AFTERNOON...

.A SURFACE TROUGH OVER SOUTHEAST MONTANA WILL DRIVE GUSTY
SOUTHERLY WINDS THIS AFTERNOON ACROSS FIRE WEATHER ZONE 122...
MAINLY SOUTH AND EAST OF THE YELLOWSTONE RIVER. THESE WINDS WHEN
COMBINED WITH HUMIDITY DIPPING INTO THE UPPER TEENS COULD ALLOW
FOR EXPLOSIVE FIRE GROWTH.

MTZ122-040000-
/O.UPG.KGGW.FW.A.0006.111103T1800Z-111104T0000Z/
/O.NEW.KGGW.FW.W.0013.111103T1800Z-111104T0000Z/
DAWSON-MCCONE-PRAIRIE-RICHLAND-WIBAUX-
323 AM MDT THU NOV 3 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
122 MAINLY SOUTH AND EAST OF YELLOWSTONE RIVER...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 6 PM MDT THIS EVENING. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONE 122...MAINLY SOUTH AND EAST OF
  THE YELLOWSTONE RIVER.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS WILL
  ALLOW FOR EXPLOSIVE FIRE GROWTH ON ANY STARTS THAT OCCUR...AND
  WILL MAKE SUPPRESSION VERY DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
1 follow-up statement
667 
WWUS85 KGGW 032343
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
543 PM MDT THU NOV 3 2011


MTZ122-040045-
/O.CAN.KGGW.FW.W.0013.000000T0000Z-111104T0000Z/
DAWSON-MCCONE-PRAIRIE-RICHLAND-WIBAUX-
543 PM MDT THU NOV 3 2011

...RED FLAG WARNING IS CANCELLED FOR FOR FIRE WEATHER ZONE 122...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE RED
FLAG WARNING. 

WINDS DIMINISHED ACROSS THE AREA LATE THIS AFTERNOON...REDUCING
THE THREAT FOR FIRE GROWTH. THEREFORE THE RED FLAG WARNING HAS
BEEN CANCELLED.

$$

HTTP://WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Nov 2, 6:43 PM MDT, 8 hours 40 minutes earlier.

Area forecast discussion, Nov 2, 6:43 PM MDT, 8 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
643 PM MDT WED NOV 2 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH FRIDAY...
UPDATE...MADE A FEW TWEAKS TO CLOUD COVER AND TEMPERATURES. WILL
UPDATE TO EXPIRE THE LAKE WIND ADVISORY AT 7PM. OTHERWISE THE
FORECAST FOR THE OVERNIGHT HOURS IS ON TRACK.       PROTON

GUSTY SOUTHWEST WINDS ACROSS FORT PECK LAKE WILL CONTINUE TO PUSH
THE 20 MPH BARRIER THROUGH EARLY EVENING...THUS THE LAKE WIND
ADVISORY LOOKS ON TRACK.

HIGH PRESSURE ALOFT WILL BUILD OVERHEAD TONIGHT...CONTINUING
MOSTLY CLEAR SKIES AND DRY CONDITIONS. SOUTHERLY WINDS AT 1O TO 20
MPH WILL QUICKLY TAPER AROUND SUNSET AS THE ATMOSPHERE STABILIZES.
HOWEVER WINDS WILL NOT GO COMPLETELY CALM AS A LEE SIDE TROUGH
SETS UP OVER CENTRAL MONTANA. THUS EXPECT A WARMER NIGHT AS STRONG
INVERSION DEVELOPMENT WILL BE HINDERED BY THE ONGOING WINDS.

THURSDAY THE SURFACE TROUGH WILL PUSH INTO SOUTHEAST
MONTANA...DRIVING WARMING TEMPS AND GUSTY SOUTHERLY WINDS ACROSS
THE FAR SOUTHEAST ZONES. TEMPERATURES WILL WARM NO NEAR
NORMALS...HOWEVER A VERY DRY ATMOSPHERE WILL ALLOW RELATIVE
HUMIDITY TO FALL OFF. FIRE WEATHER CONCERNS WILL BE PRESENT IN THE
FAR SOUTHEAST...PLEASE SEE THE FIRE WEATHER DISCUSSION BELOW.
THURSDAY EVENING WILL SEE A BIT MORE HIGH CLOUD COVER STREAMING IN
THANKS TO THE APPROACHING UPPER TROUGH. WITH A WARM ATMOSPHERE IN
PLACE...INCREASING CLOUD COVER...AND LINGERING WINDS EXPECT A WARM
NIGHT ACROSS NORTHEAST MONTANA. LATE THURSDAY NIGHT / EARLY FRIDAY
MORNING WILL BRING THE ASSOCIATED WEAK DRY COLD FRONTAL PASSAGE
THROUGH NORTHEAST MONTANA...ALLOWING WINDS TO GO NORTHERLY.

MODELS CONTINUE TO SLOW THE PROGRESSION OF THE UPPER TROUGH FROM
THE WEST...SO CONTINUED TO TREND DOWN POPS FOR FRIDAY. WITH THE
OVERALL TREND TOWARD A SLOWER SOLUTION TRENDED UP TEMPS A BIT
ACROSS THE SOUTHEAST AS THERE SHOULD BE MORE TIME FOR A WARM UP. GILCHRIST

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...
THE EXTENDED PERIOD BEGINS FRIDAY NIGHT WITH A COLD FRONT MOVING
EAST ACROSS NORTHEAST MONTANA. AN UPPER LEVEL TROUGH...ANCHORED BY
A CLOSED LOW QUICKLY MOVING THROUGH THE GREAT BASIN...WILL PICK UP
PACIFIC MOISTURE...DRIVING IT INTO THE CENTRAL ROCKIES.

SATURDAY/SATURDAY NIGHT...THE BASE OF THE TROUGH SWINGS OUT INTO
THE CENTRAL PLAINS BEFORE LIFTING NORTH INTO THE DAKOTAS
SATURDAY NIGHT. THE EXTENDED MODELS GENERALLY AGREE WITH AREAS OF
LIGHT SNOW LATE FRIDAY NIGHT...THEN INCREASING SNOW ON SATURDAY.
HOWEVER THERE IS MODEL UNCERTAINTY AS TO WHEN...WHERE AND HOW MUCH
SNOW FALLS. A BLEND OF THE MODELS WOULD BRING WIDESPREAD LIGHT
SNOW UP TO AN INCH OR SO BEGINNING SATURDAY MORNING...THEN SHIFTING
EAST AND INCREASING IN THE EASTERN ZONES SATURDAY AFTERNOON NEAR
THE STALLED COLD FRONT...FOR AN ADDITIONAL INCH OR TWO. THE 12Z
GFS AND GEM TAPER THE SNOW OFF RAPIDLY SATURDAY NIGHT AS THE
STORM RAMPS UP OVER THE DAKOTAS. THE EC AND DGEX HOWEVER DELAY
THIS MOVE TO THE EAST WHICH COULD BRING SEVERAL INCHES TO THE
EASTERN PARTS OF NEMONT SATURDAY NIGHT AND AGAIN ON SUNDAY. ALL
MODELS CLEAR THE STORM FROM NEMONT BY SUNDAY EVENING. OVERALL...
THIS WILL BE THE FIRST SNOW EVENT OF THE SEASON AND THERE IS
INCREASING CERTAINTY THAT SOME AREAS IN THE EASTERN ZONES COULD
RECEIVE AROUND 2 TO 4 INCHES OF SNOW. ADJUSTED POP AND WEATHER
GRIDS BASED ON LATEST GUIDANCE. WIND WILL BE GUSTY AT TIMES BUT
WILL NOT BE A MAJOR FACTOR WITH THIS STORM.

MONDAY AND BEYOND...AN UPPER LEVEL RIDGE BEGINS TO BUILD UP OVER
THE EASTERN PACIFIC WHICH WILL GENERATE A BENIGN BUT COOL PATTERN
FOR NORTHEAST MONTANA INTO MID-WEEK. SCT

PREVIOUS DISCUSSION...
ALL EYES ARE NOW FOCUSED COMPLETELY ON THE MAIN EVENT OF THIS
FORECAST PACKAGE WHICH IS THE WINTER STORM TAKING AIM ON THE
NORTHERN HIGH PLAINS EARLY SATURDAY THROUGH LATE SUNDAY.

AS THE VARIOUS MODEL SOLUTIONS HAVE HEMMED AND HAWED ABOUT THE
EXACT TIMING AND AND TRACK OF THE STRONG UPPER TROUGH RESPONSIBLE
FOR THIS WEEKEND STORM THERE IS A SLIGHT AND SUBTLE CONVERGENCE
UPON A MORE UNIFIED SOLUTION...ALBEIT A LITTLE UNCERTAIN AT TIMES.

DISTRACTION...HEY WHAT IS THAT STRANGE AND VERY ELONGATED RADAR
FEATURE SHOWING UP ALONG THE WESTERN EDGE OF OUR CWA EARLY THIS
MORNING FROM 06Z TO 10Z? NO CLOUDS ABOVE TO SUPPORT IT. WEIRD.

THE WEEKEND UPPER TROUGH SEEMS MUCH STRONGER AS IT FIRST DIGS
SOUTHWARD AND FULLY SPREADS THROUGH THE PACIFIC NORTHWEST ON
FRIDAY. AFTER THAT...IT SEEMS TO BECOME A LITTLE STRETCHED OUT AND
DIS-JOINTED AS THE BASE OF THE LOWER TROUGH BOTTOMS OUT OVER THE
DESERT SOUTHWEST. THIS TWO-PART ENERGY COALESCES AGAIN INTO ONE
AS THE LOWER TROUGH QUICKLY MOVES NORTHEAST TO COMBINE WITH THE
NORTHERN PIECE INTO A CLOSED LOW OVER THE DAKOTAS LATE SATURDAY
INTO EARLY SUNDAY.

THIS LATTER PART OF THE WEEKEND OF THIS SYSTEM LOOKS TO HAVE THE
GREATEST IMPACT ON NORTHEAST MONTANA AS IT WILL LIKELY SPREAD SOME
BANDED SNOWFALL OVER OUR EASTERN ZONES JUST BEFORE IT SPINS UP AND
AWAY TO THE EAST AND NORTHEAST BY SUNDAY NIGHT AND MONDAY MORNING.
EARLY ESTIMATES FROM THE FORECAST PROCESS WOULD PLACE A 2 TO 4
INCH AREA OF SOMEWHAT BANDED SNOWFALL ALONG OUR EASTERN ZONES FROM
LATE SATURDAY MORNING THROUGH SUNDAY AFTERNOON. AT THIS
TIME...WINDS ALONG WITH THIS SYSTEM DO NOT LOOK TO POSE MUCH OF A
PROBLEM AS THEY REMAIN AT THE HIGHEST IN THE 15 TO 25 KNOT RANGE
FROM THE NORTH. SOME KIND OF A WEB OR TELEPHONE BRIEFING FOR THE
PUBLIC WOULD LIKELY BE IN ORDER TODAY OR TOMORROW IF THE MODEL
CONSENSUS CONTINUE TO SHOW THIS SLIGHT IMPROVEMENT.

THE REMAINDER OF THE EXTENDED FORECAST PERIOD PLACES A RATHER
BENIGN UPPER FLOW REGIME OVER MONTANA AS THE EXTENDED MODELS SHOW
MORE DISCONTINUITY MONDAY AND BEYOND. BMICKELSON

&&

.AVIATION...
VFR. CLEAR SKIES WITH A FEW SPORADIC HIGH LEVEL CLOUDS CONTINUE
THROUGH THURSDAY. AFTERNOON WINDS BACK AROUND TO THE SOUTHWEST
INCREASING TO THE 15KT RANGE. WINDS WILL BECOME MORE SOUTHERLY
TONIGHT AND DIMINISH TO 10 KTS. SCT/BLM

&&

.FIRE WEATHER...
A SURFACE TROUGH OVER SOUTHEAST MONTANA WILL DRIVE GUSTY
SOUTHERLY WINDS THURSDAY AFTERNOON ACROSS FIRE WEATHER ZONE
122...MAINLY SOUTH AND EAST OF THE YELLOWSTONE RIVER. THESE WINDS
WHEN COMBINED WITH HUMIDITY DIPPING INTO THE UPPER TEENS COULD
ALLOW FOR EXPLOSIVE FIRE GROWTH THROUGH THE LATE AFTERNOON. A FIRE
WEATHER WATCH IS IN EFFECT FROM NOON THROUGH 6 PM THURSDAY FOR
FIRE WEATHER ZONE 122.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 7 PM MDT THIS EVENING FOR FORT PECK
LAKE.

FIRE WEATHER WATCH THURSDAY AFTERNOON FOR MTZ122.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Nov 2, 11:03 PM MDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
1103 PM MDT WED NOV 2 2011

MTZ018>020-059>062-031100-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
1103 PM MDT WED NOV 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG COLD FRONT WILL MOVE THROUGH EASTERN MONTANA FRIDAY...
AND HAS THE POTENTIAL TO BRING MUCH COLDER TEMPERATURES INTO THE
AREA FOR THE WEEKEND...WITH HIGHS IN THE 30S AND LOWS IN THE
TEENS.

A WINTER STORM WILL MOVE NORTH ACROSS THE DAKOTAS SATURDAY AND
SATURDAY NIGHT. THIS STORM HAS THE POTENTIAL TO BRING SIGNIFICANT
SNOW OF AROUND 2 TO 4 INCHES TO PARTS OF NORTHEAST MONTANA. AREAS
ALONG AND EAST OF SCOBEY...WOLF POINT...CIRCLE AND TERRY HAVE THE
BEST CHANCE OF RECEIVING SNOW FROM THIS STORM. THE TRACK OF THIS
STORM REMAINS UNCERTAIN AT THIS TIME. STAY TUNED TO THE LATEST
FORECAST FROM THE NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ024>027-031100-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-
1103 PM MDT WED NOV 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SURFACE TROUGH OVER SOUTHEAST MONTANA WILL DRIVE GUSTY
SOUTHERLY WINDS THURSDAY AFTERNOON ACROSS DAWSON...PRAIRIE...AND
WIBAUX COUNTIES...MAINLY SOUTH AND EAST OF THE YELLOWSTONE RIVER.
THESE WINDS WHEN COMBINED WITH HUMIDITY DIPPING INTO THE UPPER
TEENS COULD ALLOW FOR EXPLOSIVE FIRE GROWTH. A FIRE WEATHER WATCH
IS IN EFFECT FOR FIRE WEATHER ZONE 122 FOR THURSDAY AFTERNOON.

A STRONG COLD FRONT WILL MOVE THROUGH EASTERN MONTANA FRIDAY...
AND HAS THE POTENTIAL TO BRING MUCH COLDER TEMPERATURES INTO THE
AREA FOR THE WEEKEND...WITH HIGHS IN THE 30S AND LOWS IN THE
TEENS.

A WINTER STORM WILL MOVE NORTH ACROSS THE DAKOTAS SATURDAY AND
SATURDAY NIGHT. THIS STORM HAS THE POTENTIAL TO BRING SIGNIFICANT
SNOW OF AROUND 2 TO 4 INCHES TO PARTS OF NORTHEAST MONTANA. AREAS
ALONG AND EAST OF SCOBEY...WOLF POINT...CIRCLE AND TERRY HAVE THE
BEST CHANCE OF RECEIVING SNOW FROM THIS STORM. THE TRACK OF THIS
STORM REMAINS UNCERTAIN AT THIS TIME. STAY TUNED TO THE LATEST
FORECAST FROM THE NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ016-017-021-022-031100-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-
1103 PM MDT WED NOV 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE UNTIL 6 AM
THIS EVENING FOR SOUTH WINDS 15 TO 25 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG COLD FRONT WILL MOVE THROUGH EASTERN MONTANA FRIDAY...
AND HAS THE POTENTIAL TO BRING MUCH COLDER TEMPERATURES INTO THE
AREA FOR THE WEEKEND...WITH HIGHS IN THE 30S AND LOWS IN THE
TEENS.

A WINTER STORM WILL MOVE NORTH ACROSS THE DAKOTAS SATURDAY AND
SATURDAY NIGHT. THIS STORM HAS THE POTENTIAL TO BRING SIGNIFICANT
SNOW OF AROUND 2 TO 4 INCHES TO PARTS OF NORTHEAST MONTANA. AREAS
ALONG AND EAST OF SCOBEY...WOLF POINT...CIRCLE AND TERRY HAVE THE
BEST CHANCE OF RECEIVING SNOW FROM THIS STORM. THE TRACK OF THIS
STORM REMAINS UNCERTAIN AT THIS TIME. STAY TUNED TO THE LATEST
FORECAST FROM THE NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ023-031100-
MCCONE-
1103 PM MDT WED NOV 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE UNTIL 6 AM
THIS EVENING FOR SOUTH WINDS 15 TO 25 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SURFACE TROUGH OVER SOUTHEAST MONTANA WILL DRIVE GUSTY
SOUTHERLY WINDS THURSDAY AFTERNOON ACROSS DAWSON...PRAIRIE...AND
WIBAUX COUNTIES...MAINLY SOUTH AND EAST OF THE YELLOWSTONE RIVER.
THESE WINDS WHEN COMBINED WITH HUMIDITY DIPPING INTO THE UPPER
TEENS COULD ALLOW FOR EXPLOSIVE FIRE GROWTH. A FIRE WEATHER WATCH
IS IN EFFECT FOR FIRE WEATHER ZONE 122 FOR THURSDAY AFTERNOON.

A STRONG COLD FRONT WILL MOVE THROUGH EASTERN MONTANA FRIDAY...
AND HAS THE POTENTIAL TO BRING MUCH COLDER TEMPERATURES INTO THE
AREA FOR THE WEEKEND...WITH HIGHS IN THE 30S AND LOWS IN THE
TEENS.

A WINTER STORM WILL MOVE NORTH ACROSS THE DAKOTAS SATURDAY AND
SATURDAY NIGHT. THIS STORM HAS THE POTENTIAL TO BRING SIGNIFICANT
SNOW OF AROUND 2 TO 4 INCHES TO PARTS OF NORTHEAST MONTANA. AREAS
ALONG AND EAST OF SCOBEY...WOLF POINT...CIRCLE AND TERRY HAVE THE
BEST CHANCE OF RECEIVING SNOW FROM THIS STORM. THE TRACK OF THIS
STORM REMAINS UNCERTAIN AT THIS TIME. STAY TUNED TO THE LATEST
FORECAST FROM THE NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 10:59 PM MDTLake Wind AdvisoryGGWGarfield, McCone, Petroleum, Phillips, Valley13 hr
Nov 3, 2:37 PM MDTWinter Storm WatchGGWDaniels, Dawson, McCone, Prairie, Richland, Roosevelt and 2 more37 hr

Nearby

Red Flag Warnings in Montana, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.